Statistical inference for the multidimensional Rasch model

Feddag, M (2008) Statistical inference for the multidimensional Rasch model. Communications in Statistics: Simulation and Computation, 37 (9). pp. 1732-1749. ISSN 0361-0918

Full text not available from this repository.


Inference in generalized linear mixed models with multivariate random effects is often made cumbersome by the high-dimensional intractable integrals involved in the marginal likelihood. This article presents an inferential methodology based on the GEE approach. This method involves the approximations of the marginal likelihood and joint moments of the variables. It is also proposed an approximate Akaike and Bayesian information criterions based on the approximate marginal likelihood using the estimation of the parameters by the GEE approach. The different results are illustrated with a simulation study and with an analysis of real data from health-related quality of life.

Item Type: Article
Subjects: 5. Quantitative Data Handling and Data Analysis > 5.17 Quantitative Approaches (other)
Depositing User: L-W-S user
Date Deposited: 02 Apr 2009 13:23
Last Modified: 14 Jul 2021 13:50
DOI: 10.1080/03610910802255832

Actions (login required)

View Item
View Item